# SDR 2002UALA00093

- Difficulty date: January 9, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N188UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 43,002 hours, 5,174 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LAMP IS INOP AT SEAT 58C.  RELAMPED EEL LIGHT ASSY.  OPS CHECKED OK.
